MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 2MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 2MM(H); DENTAL ABUTMENT
Model Number ILPC342U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie dental complaint (b)(4).
 
Event or Problem Description
It was reported that abutment fractured on the screw portion on 1 piece abutment.No injury to the patient.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: h2: if follow-up, what type; h3: device evaluated by manufacturer; h6: type of investigation; h6: investigation findings; h6: investigation conclusions; h10: additional narratives/data.The product was not returned.Therefore, the reported event could not be verified.Based on the evaluation, device malfunction could not be verified.Additionally, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported devices that could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, the products were within specifications and conforming when it left zimvie.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 2MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14877164
Report Number0001038806-2022-01016
Device Sequence Number14910798
Product Code NHA
UDI-Device Identifier00844868021100
UDI-Public(01)00844868021100(17)260601(10)2021050578
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model NumberILPC342U
Device Catalogue NumberILPC342U
Device Lot Number2021050578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale